Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 38, Number 157

All articles in this issue are freely accessible.

On the quasi-optimality in $L_{∞}$ of the $Ḣ^{1}$-projection into finite element spaces
A. H. Schatz and L. B. Wahlbin.
Math. Comp. 38 (1982), 1-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637283
A superconvergent finite element method for the Korteweg-de Vries equation
Douglas N. Arnold and Ragnar Winther.
Math. Comp. 38 (1982), 23-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637284
A collocation-Galerkin method for a first order hyperbolic equation with space and time dependent coefficient
David Archer and Julio César Díaz.
Math. Comp. 38 (1982), 37-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637285
The finite element method in the family of improperly posed problems
Hou De Han.
Math. Comp. 38 (1982), 55-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637286
Approximation results for orthogonal polynomials in Sobolev spaces
C. Canuto and A. Quarteroni.
Math. Comp. 38 (1982), 67-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637287
Fixed point iteration with inexact function values
Peter Alfeld.
Math. Comp. 38 (1982), 87-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637288
Composite exponential approximations
Arieh Iserles.
Math. Comp. 38 (1982), 99-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637289
Spline interpolation at knot averages on a two-sided geometric mesh
M. J. Marsden.
Math. Comp. 38 (1982), 113-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637290
Numerical quadrature rules for some infinite range integrals
Avram Sidi.
Math. Comp. 38 (1982), 127-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637291
Asymptotic error estimates for Gaussian quadrature formulas
T. H. Charles Chen.
Math. Comp. 38 (1982), 143-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637292
On estimating the largest eigenvalue with the Lanczos algorithm
B. N. Parlett, H. Simon and L. M. Stringer.
Math. Comp. 38 (1982), 153-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637293
A method for finding permanents of $0,1$ matrices
Ralph Kallman.
Math. Comp. 38 (1982), 167-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637294
Numerical stability of the Halley-iteration for the solution of a system of nonlinear equations
Annie A. M. Cuyt.
Math. Comp. 38 (1982), 171-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637295
Scattered data interpolation: tests of some methods
Richard Franke.
Math. Comp. 38 (1982), 181-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637296
Inequalities for certain hypergeometric functions
C. M. Joshi and J. P. Arya.
Math. Comp. 38 (1982), 201-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637297
Integrals of Jacobi functions
Shyam L. Kalla, Salvador Conde and Yudell L. Luke.
Math. Comp. 38 (1982), 207-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637298
Evaluation of integrals of Howland type involving a Bessel function
Chih Bing Ling and Ming Jing Wu.
Math. Comp. 38 (1982), 215-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637299
On Stieltjes integral transforms involving $Γ$-functions
V. Belevitch and J. Boersma.
Math. Comp. 38 (1982), 223-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637300
An explicit modular equation in two variables and Hilbert’s twelfth problem
Harvey Cohn.
Math. Comp. 38 (1982), 227-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637301
An algorithm for the solution of certain differential-difference equations of advanced type
G. Greaves.
Math. Comp. 38 (1982), 237-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637302
A lower bound for odd triperfects
Walter E. Beck and Rudolph M. Najar.
Math. Comp. 38 (1982), 249-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637303
Succinct proofs of primality for the factors of some Fermat numbers
Richard P. Brent.
Math. Comp. 38 (1982), 253-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637304
An algorithm for finding a minimal Weierstrass equation for an elliptic curve
Michael Laska.
Math. Comp. 38 (1982), 257-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637305
Determination of principal factors in $\mathcal{Q}(√D)$ and $\mathcal{Q}(\root3\of D)$
H. C. Williams.
Math. Comp. 38 (1982), 261-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637306
On effective computation of fundamental units. I
Michael Pohst and Hans Zassenhaus.
Math. Comp. 38 (1982), 275-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637307
On effective computation of fundamental units. II
Michael Pohst, Peter Weiler and Hans Zassenhaus.
Math. Comp. 38 (1982), 293-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637308
Reviews and Descriptions of Tables and Books
Math. Comp. 38 (1982), 331-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: Tables of indefinite integrals [English translation, Dover, New York, 1961; MR 23 #A256] by G. Petit Bois
J. H. Davenport.
Math. Comp. 38 (1982), 335-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637309
Table errata: “New primes of the form $k⋅2^{n}+1$” [Math. Comp. 33 (1979), no. 148, 1333–1336; MR 80h:10009] by R. Baillie
Wilfrid Keller.
Math. Comp. 38 (1982), 335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637311
Table errata: “Properties of the sequence $3⋅2^{n} + 1$” [Math. Comp. 30 (1976), no. 135, 657–663; MR 53 #7933] by S. W. Golomb
Wilfrid Keller.
Math. Comp. 38 (1982), 335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637310
Table errata: “Some very large primes of the form $k⋅2^{m}+1$” [Math. Comp. 35 (1980), no. 152, 1419–1421; MR 81i:10011] by G. V. Cormack and H. C. Williams
Wilfrid Keller.
Math. Comp. 38 (1982), 335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637312
Table Errata
Math. Comp. 38 (1982), 335-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum
Math. Comp. 38 (1982), 337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum: “Table errata: Table of integrals, series, and products by I. S. Gradšteĭn and I. M. Ryžik” [Math. Comp. 36 (1981), no. 153, 317–318; MR 82a:65009]
Henry E. Fettis.
Math. Comp. 38 (1982), 337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 637313